Rendering a Prescribed Subset Invariant for Polynomial Systems by Dynamic State-Feedback Compensator

Tsuyoshi Yuno, Toshiyuki Ohtsuka

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

This paper derives a sufficient condition for the existence of a dynamic state-feedback compensator, for a polynomial system, such that a prescribed subset defined by an algebraic inequality is invariant for the resulting closed-loop system. Moreover, we present an algorithm for exactly computing such a compensator. The algorithm consists of finitely-many arithmetic operations of polynomials.

元の言語英語
ページ(範囲)1042-1047
ページ数6
ジャーナルIFAC-PapersOnLine
49
発行部数18
DOI
出版物ステータス出版済み - 2016

Fingerprint

Set theory
State feedback
Polynomials
Closed loop systems

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering

これを引用

Rendering a Prescribed Subset Invariant for Polynomial Systems by Dynamic State-Feedback Compensator. / Yuno, Tsuyoshi; Ohtsuka, Toshiyuki.

:: IFAC-PapersOnLine, 巻 49, 番号 18, 2016, p. 1042-1047.

研究成果: ジャーナルへの寄稿記事

@article{ca5e614b1af9401fbf956ddd98196544,
title = "Rendering a Prescribed Subset Invariant for Polynomial Systems by Dynamic State-Feedback Compensator",
abstract = "This paper derives a sufficient condition for the existence of a dynamic state-feedback compensator, for a polynomial system, such that a prescribed subset defined by an algebraic inequality is invariant for the resulting closed-loop system. Moreover, we present an algorithm for exactly computing such a compensator. The algorithm consists of finitely-many arithmetic operations of polynomials.",
author = "Tsuyoshi Yuno and Toshiyuki Ohtsuka",
year = "2016",
doi = "10.1016/j.ifacol.2016.10.305",
language = "English",
volume = "49",
pages = "1042--1047",
journal = "IFAC-PapersOnLine",
issn = "2405-8963",
publisher = "IFAC Secretariat",
number = "18",

}

TY - JOUR

T1 - Rendering a Prescribed Subset Invariant for Polynomial Systems by Dynamic State-Feedback Compensator

AU - Yuno, Tsuyoshi

AU - Ohtsuka, Toshiyuki

PY - 2016

Y1 - 2016

N2 - This paper derives a sufficient condition for the existence of a dynamic state-feedback compensator, for a polynomial system, such that a prescribed subset defined by an algebraic inequality is invariant for the resulting closed-loop system. Moreover, we present an algorithm for exactly computing such a compensator. The algorithm consists of finitely-many arithmetic operations of polynomials.

AB - This paper derives a sufficient condition for the existence of a dynamic state-feedback compensator, for a polynomial system, such that a prescribed subset defined by an algebraic inequality is invariant for the resulting closed-loop system. Moreover, we present an algorithm for exactly computing such a compensator. The algorithm consists of finitely-many arithmetic operations of polynomials.

UR - http://www.scopus.com/inward/record.url?scp=85009223495&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009223495&partnerID=8YFLogxK

U2 - 10.1016/j.ifacol.2016.10.305

DO - 10.1016/j.ifacol.2016.10.305

M3 - Article

VL - 49

SP - 1042

EP - 1047

JO - IFAC-PapersOnLine

JF - IFAC-PapersOnLine

SN - 2405-8963

IS - 18

ER -